Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 29, NWS Green Bay, WI

August 1, 2014Brown County, Kewaunee County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 1, 2014, 3:59 PM CDT for Brown County, Kewaunee County, Manitowoc County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2014, 3:59 PM CDT (20:59 UTC)
Expired
Aug 1, 2014, 4:30 PM CDT
In force
31 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brown County, WI, Kewaunee County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 39 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
615 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WUUS53 KGRB 012059
SVRGRB
WIC009-061-071-012130-
/O.NEW.KGRB.SV.W.0029.140801T2059Z-140801T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT FRI AUG 1 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BROWN COUNTY IN NORTHEAST WISCONSIN...
  SOUTHWESTERN KEWAUNEE COUNTY IN NORTHEAST WISCONSIN...
  NORTHEASTERN MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 430 PM CDT

* AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
  OF DENMARK...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TWO CREEKS AROUND 420 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BOLT...COOPERSTOWN...
STANGELVILLE...KROK...ZANDER...EAST KROK...TISCH MILLS...NORMAN...
KEWAUNEE POWER STATION AND POINT BEACH NUCLEAR PLANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4441 8796 4451 8780 4440 8751 4437 8751
      4433 8753 4429 8753 4426 8751 4410 8770
TIME...MOT...LOC 2059Z 302DEG 27KT 4440 8776

HAIL...1.00IN
WIND...<50MPH

$$

ALLEN
2 follow-up statements
326 
WWUS53 KGRB 012112
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
412 PM CDT FRI AUG 1 2014

WIC009-061-071-012130-
/O.CON.KGRB.SV.W.0029.000000T0000Z-140801T2130Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
412 PM CDT FRI AUG 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KEWAUNEE...EAST CENTRAL BROWN AND NORTHEASTERN MANITOWOC COUNTIES
UNTIL 430 PM CDT...

AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF TWO CREEKS...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  TWO CREEKS AROUND 425 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE KEWAUNEE POWER STATION AND
POINT BEACH NUCLEAR PLANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4441 8786 4448 8773 4440 8751 4437 8751
      4433 8753 4429 8753 4426 8751 4410 8770
TIME...MOT...LOC 2112Z 302DEG 27KT 4435 8764

HAIL...1.00IN
WIND...<50MPH

$$

ALLEN
009 
WWUS53 KGRB 012123
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
423 PM CDT FRI AUG 1 2014

WIC009-061-071-012133-
/O.EXP.KGRB.SV.W.0029.000000T0000Z-140801T2130Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
423 PM CDT FRI AUG 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEWAUNEE...EAST
CENTRAL BROWN AND NORTHEASTERN MANITOWOC COUNTIES WILL EXPIRE AT 430
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4441 8786 4448 8773 4440 8751 4437 8751
      4433 8753 4429 8753 4426 8751 4410 8770
TIME...MOT...LOC 2123Z 302DEG 27KT 4431 8754

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:07 PM CDT, 52 minutes earlier.

Area forecast discussion, Aug 1, 3:07 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CDT FRI AUG 1 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 306 PM CDT FRI AUG 1 2014

BORDERLINE SVR STORMS LATE THIS AFTERNOON/EARLY THIS EVENING...
EXTENT OF FOG TONIGHT AND THEN POTENTIAL FOR ADDITIONAL SHWRS/
TSTMS ON SAT WL BE THE MAIN FCST CONCERNS OVER THE NEXT 24 HOURS.

THE 19Z MSAS SFC ANALYSIS SHOWED A RELATIVELY DIFFUSE PATTERN FROM
THE PLAINS TO THE GREAT LAKES. WEAK HI PRES WAS SITUATED OVER THE
NRN GREAT LAKES...A COUPLE AREAS OF VERY WEAK LOW PRES WERE
SITUATED OVER WI...AND OTHER WEAK HI PRES SYSTEMS WERE LOCATED
OVER ND AND IA. A CLOSER LOOK INTO WI ALSO INDICATED A WEAK SFC
BOUNDARY DRAPED ACROSS CNTRL WI SEPARATING DRIER AIR TO THE NORTH
FROM MORE MOIST AIR TO THE SOUTH. IT IS ALONG THIS BOUNDARY WHERE
TSTMS CONT TO DEVELOP WITH THE HELP OF CAPES PUSHING 2K J/KG AND
STEEP MID-LEVEL LAPSE RATES.

CURRENT SHWR/TSTM ACTIVITY OVER CNTRL/E-CNTRL WI WL GRADUALLY
DIMINISH THIS EVENING AS DAYTIME HEATING WANES. UNTIL THEN...SOME
OF THE STORMS MAY BE STRONG ENUF TO PRODUCE PENNY-SIZE HAIL AND
LOCALLY HEAVY DOWNPOURS. ONCE THE PCPN ENDS...WEAK HI PRES OVER
THE GREAT LAKES WL ALLOW FOR SKIES TO BECOME MOSTLY CLEAR WITH
LIGHT WINDS. THIS SETS THE STAGE FOR FOG FORMATION...ESPECIALLY
WHERE HEAVIER PCPN FELL. NO HEADLINES FOR FOG...BUT ANTICIPATE
LOCALLY DENSE FOG WL BE POSSIBLE LATE TNGT. MIN TEMPS SHOULD BE
COMPARABLE TO LAST NGT WITH MID TO UPR 40S NORTH...MID TO UPR 50S
CNTRL/E-CNTRL WI.

UPR HEIGHTS BEGIN TO BUILD ACROSS WI ON SAT IN RESPONSE TO THE
STUBBORN HUDSON BAY UPR LOW PULLING FARTHER NE. THE AIR MASS OVER
WI WL NOT BE AS COOL ALOFT COMPARED TO THE PREVIOUS FEW DAYS...
HOWEVER MDLS STILL SHOW CAPE VALUES PUSHING 1K J/KG OVER CNTRL WI
BY SAT AFTERNOON. MID-LEVEL LAPSE RATES ARE ALSO NOT AS STEEP AND
THERE IS NOT ANY MID-LEVEL SHORTWAVES DROPPING THRU THE REGION.
THEREFORE...PCPN COVERAGE ON SAT TO BE LESS THAN TODAY AND FOCUSED
PRIMARILY OVER CNTRL WI. MAX TEMPS TO AGAIN BE A FEW DEGS EITHER
SIDE OF 80 DEGS...EXCEPT NEAR LAKE MI WHERE MID 70S ARE EXPECTED.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 306 PM CDT FRI AUG 1 2014

WEAK UPPER RIDGING SHOULD KEEP THE REGION MAINLY DRY
SATURDAY NIGHT...THEN AN UPPER TROUGH AND ASSOCIATED SURFACE FRONT
WILL BRING A GOOD CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY AS IT
MOVES SLOWLY SOUTHEAST ACROSS THE AREA.

THE NEWEST MODEL RUNS NOW PUSH THE SURFACE FRONT FAR ENOUGH SOUTH
OF THE FORECAST AREA TO PRODUCE MOSTLY DRY WEATHER MONDAY NIGHT
THROUGH FRIDAY EXCEPT PERHAPS DURING THE MIDDLE OF THE WEAK WHEN A
SYSTEM COMES BY IN THE NORTHWEST UPPER FLOW.

THE TREND THIS SUMMER HAS BEEN TO KEEP A BIG HUDSON BAY TO GREAT
LAKES SURFACE HIGH ACROSS THE REGION WHICH MAKES SENSE GIVEN THE
COOLER THAN NORMAL LAKE TEMPERATURES. SO IT MAY TURN OUT TO BE A
GENERALLY DRY AND COMFORTABLE PERIOD FOR MUCH OF THE NEXT WORK
WORK PROVIDING THE MODELS CONTINUE TO KEEP THE FRONT TO OUR SOUTH.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1231 PM CDT FRI AUG 1 2014

WHILE VFR CONDITIONS WL BE THE PREDOMINANT CATEGORY OVER THE NEXT
24 HOURS...WE WL HAVE TO DEAL WITH SCT SHWRS/TSTMS THIS AFTERNOON/
EVENING AND THEN PATCHY/AREAS OF FOG LATE TNGT. MUCH AS HAS BEEN
THE CASE OVER THE PAST FEW DAYS...DAYTIME HEATING HAD COMBINED
WITH STEEP MID-LEVEL LAPSE RATES...CAPES BETWEEN 1K AND 2K J/JG
AND A SUBTLE SFC BOUNDARY TO GENERATE TSTM ACTIVITY ACROSS NE WI.
SHEAR IS VERY WEAK...THUS DO NOT ANTICIPATE STORMS TO ROTATE.
INSTEAD...WITH THE RELATIVELY LOW WET-BULB ZERO HEIGHTS AND LIGHT
WINDS ALOFT...EXPECT SMALL HAIL AND LOCALLY HEAVY DOWNPOURS TO
ACCOMPANY ANY TSTMS. THE PRECIPITATION WL DISSIPATE MID TO LATE
EVENING AS DAYTIME HEATING WANES...LEAVING DECREASING CLOUDS AND
LIGHT WINDS. LOOK FOR FOG TO REDEVELOP ONCE AGAIN DURING THE
OVERNIGHT HOURS. THERE MAY BE PERIODS OF MVFR CIGS/VSBYS
ASSOCIATED WITH BOTH THE PRECIPITATION AND THE FOG.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KALLAS
LONG TERM......RDM
AVIATION.......KALLAS
Hazardous weather outlook, Aug 1, 3:12 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CDT FRI AUG 1 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
312 PM CDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING ACROSS CENTRAL
AND EAST-CENTRAL WISCONSIN. SMALL HAIL AND LOCAL FLOODING MAY ACCOMPANY
SOME OF THIS THUNDERSTORM ACTIVITY.

FOG IS EXPECTED TO REDEVELOP AFTER MIDNIGHT...AND MAY BECOME DENSE
IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY AND AGAIN
SOMETIME DURING THE MIDDLE OF THE WEEK. IT IS TOO EARLY TO DETERMINE
IF ANY OF THESE STORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ521-522-541>543-022015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
312 PM CDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...MAINLY FROM
ALGOMA SOUTH. ISOLATED STRONG THUNDERSTORMS WITH SMALL HAIL AND
HEAVY RAIN ARE POSSIBLE.

PATCHY DENSE MARINE FOG IS ALSO POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY AND AGAIN
SOMETIME DURING THE MIDDLE OF THE WEEK. IT IS TOO EARLY TO DETERMINE
IF ANY OF THESE STORMS WILL BECOME SEVERE.

PATCHY FOG OR HAZE CAN BE EXPECTED AT TIMES ON LAKE MICHIGAN.

AK/RDM

In the hours before

Special weather statement, Aug 1, 2:33 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
233 PM CDT FRI AUG 1 2014

WIZ020-021-030-031-035>039-045-048-049-073-074-012130-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
233 PM CDT FRI AUG 1 2014

...STRONG STORMS DEVELOPING ACROSS CENTRAL AND EAST CENTRAL
WISCONSIN...

AT 230 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS DEVELOPING IN CENTRAL AND EAST CENTRAL
WISCONSIN...SOUTH OF A LINE FROM MERRILL...TO ANTIGO...TO
MENOMINEE.

UP TO NICKEL SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THE
STRONGER OF THESE STORMS.

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. IF A STORM
APPROACHES YOUR AREA...SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED.

ALLEN
Local storm report, Aug 1, 3:23 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             STRATFORD               44.79N 90.08W
08/01/2014  E0.50 INCH       MARATHON           WI   TRAINED SPOTTER

            HAIL SLIGHTLY LARGER THAN 1/2 INCH.

&&
Local storm report, Aug 1, 3:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             NEENAH                  44.18N 88.44W
08/01/2014  E0.75 INCH       WINNEBAGO          WI   TRAINED SPOTTER

&&
Local storm report, Aug 1, 3:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             WINCHESTER              44.20N 88.66W
08/01/2014  E1.75 INCH       WINNEBAGO          WI   LAW ENFORCEMENT

&&
Local storm report, Aug 1, 3:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             STEVENS POINT           44.51N 89.56W
08/01/2014  E0.88 INCH       PORTAGE            WI   TRAINED SPOTTER

&&
Special weather statement, Aug 1, 3:58 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT FRI AUG 1 2014

WIZ039-040-050-012200-
BROWN-KEWAUNEE-MANITOWOC-
358 PM CDT FRI AUG 1 2014

...STRONG THUNDERSTORM OVER EXTREME SOUTHEAST BROWN COUNTY...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME SOUTHEASTERN BROWN COUNTY...
MOVING SOUTHEAST AT 10 MPH.

ONE HALF INCH DIAMETER HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  CURRAN...             STANGELVILLE...       COOPERSTOWN...
  KROK...               EAST KROK...          BOLT...
  ZANDER...             NORMAN...             TISCH MILLS...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 10:18 AM CDTSevere Thunderstorm WarningGRBPortage, Wood27 min
Aug 1, 1:44 PM CDTAreal Flood AdvisoryGRBMarathon, Outagamie, Portage, Shawano, Waupaca3 hr
Aug 1, 1:50 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca24 min
Aug 1, 2:23 PM CDTSevere Thunderstorm WarningGRBWaushara18 min
Aug 1, 2:53 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca42 min
Aug 1, 3:32 PM CDTSevere Thunderstorm WarningGRBWinnebago28 min
Aug 1, 3:51 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara, Wood54 min
Aug 1, 3:56 PM CDTSevere Thunderstorm WarningGRBWinnebago30 min
Aug 1, 6:15 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano28 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.